MAUDE Adverse Event Report: SynCardia Systems, LLC SynCardia Freedom Driver; External Pneumatic Driver

SynCardia Systems, LLC SynCardia Freedom Driver; External Pneumatic Driver
Catalog Number P/N 595000-001
Medical Device Problem Code Audible Prompt/Feedback Problem (4020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
Per hospital staff, patient called with unresolvable fault alarm.States fault alarm started after receiving a "3 beep" intermittent battery alarm, replaced a battery with a new one and driver immediately started fault alarming.Changed 2nd battery and alarm continued.No changes to tah parameters.States new batteries placed into freedom driver were fully charged.Patient switched driver without any reported adverse impact.

Brand Name
SynCardia Freedom Driver
Common Device Name
External Pneumatic Driver
Manufacturer (Section D)
SynCardia Systems, LLC
1992 e silverlake road
tucson AZ 85713
Manufacturer (Section G)
SynCardia Systems, LLC
1992 e silverlake road
tucson AZ 85713
Manufacturer Contact
alzira alzira
1992 e silverlake road
tucson, AZ 85713
+1(520)545-1234
MDR Report Key50948642
Report Number3003761017-2026-00201
Device Sequence Number10348766
Product Code LOZ
UDI-Device Identifier00858000003121
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P030011
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberP/N 595000-001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/24/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/17/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age27 YR
Patient SexMale
Patient Weight255 LB